# SDR EE4Y2025092723175

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 190-57-0056 AT THE LH WING FORWARD REINFORCEMENT AREA, ALLIANCE AIRLINES FOUND TWO OVERSIZED FASTENER HOLES LOCATED IN THE AREA AFFECTED BY THE REINFORCEMENT DOUBLERS. THE FIRST ONE FASTENER HOLE (HOLE A) IS COMMON TO THE SRGT22, AND THE SECOND ONE FASTENER HOLE (HOLE B) IS COMMON TO THE SPAR I AND PYLON LOWER FORWARD FITTING INBOARD (IT HAS SMALL BURR MARKS). THIS CONDITION WAS REPORTEDAND REPAIRED IAW ETD2025-190-926697 DTD AUG 18 2025 AND DOCUMENTED COOPESA COO-EO-2025-22890. UNDER JOB A1Q176 NRI 5-48.
